# SDR SWAA2020030542163

- Difficulty date: February 5, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N921WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36626
- Aircraft time: 40,643 hours, 24,456 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RH SIDE  CENTER  SECTION  (5 EA)         REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RH SIDE CENTER SECTION (5 EA) IAW AMM 33-51-15-400-802
